Health & Exercise

Not sure where to post birth control problems

I'm not sure where to post this, as birth control is kinda counter-productive to theBump, but i figure a health board is as close as I'll get. Anyway, after my son was born 4/1/11, I started on depo shots. The actual medicine is a generic brand, not Depo itself, if that matters. I have weird numbness, weakness and occasionally tingly-ness in one-at-a-time or both arms/wrists/fingers. I read a possible side effect of Depo is numbness and weakness in arms or legs. Has anyone else developed this issue with Depo shots, or is my condition most likely from some other issue. EIther way, i know i need to talk to my doc about it, but I was curious if anyone else had a similar reaction. I intentionally skipped my last appt in hopes that if the meds are out of my body then perhaps my arms will stop this. I noticed it starting around when my son was 5-6 months old. I couldn't feed him with a spoon without stopping every bite to lay the spoon down and stretch my arm(s) (depending on how bad it was.)

 Anyone else have this prob? I felt it a little while laying down and  preggo, but figured it was strictly preggo-related. Thus, my confusion.

imageimageimage

Re: Not sure where to post birth control problems

Sign In or Register to comment.
Choose Another Board
Search Boards